The overconvergence of morphisms of etale ϕ-Δ-spaces on a local field
Compositio Mathematica, Volume 103 (1996) no. 2, pp. 227-239.
@article{CM_1996__103_2_227_0,
     author = {Tsuzuki, Nobuo},
     title = {The overconvergence of morphisms of etale $\varphi -\Delta $-spaces on a local field},
     journal = {Compositio Mathematica},
     pages = {227--239},
     publisher = {Kluwer Academic Publishers},
     volume = {103},
     number = {2},
     year = {1996},
     zbl = {0872.14015},
     language = {en},
     url = {http://www.numdam.org/item/CM_1996__103_2_227_0/}
}
TY  - JOUR
AU  - Tsuzuki, Nobuo
TI  - The overconvergence of morphisms of etale $\varphi -\Delta $-spaces on a local field
JO  - Compositio Mathematica
PY  - 1996
DA  - 1996///
SP  - 227
EP  - 239
VL  - 103
IS  - 2
PB  - Kluwer Academic Publishers
UR  - http://www.numdam.org/item/CM_1996__103_2_227_0/
UR  - https://zbmath.org/?q=an%3A0872.14015
LA  - en
ID  - CM_1996__103_2_227_0
ER  - 
%0 Journal Article
%A Tsuzuki, Nobuo
%T The overconvergence of morphisms of etale $\varphi -\Delta $-spaces on a local field
%J Compositio Mathematica
%D 1996
%P 227-239
%V 103
%N 2
%I Kluwer Academic Publishers
%G en
%F CM_1996__103_2_227_0
Tsuzuki, Nobuo. The overconvergence of morphisms of etale $\varphi -\Delta $-spaces on a local field. Compositio Mathematica, Volume 103 (1996) no. 2, pp. 227-239. http://www.numdam.org/item/CM_1996__103_2_227_0/

1 Crew, R.: F-isocrystals and p-adic representations, Proc. of Symp. in Pure Math. 46 (1987) 111-138. | MR | Zbl

2 Demazure, M.: Lecture on p-divisible groups, Lecture Notes in Math. 302 (1972), Springer. | MR | Zbl

3 Fontaine, J.-M.: Representations p-adiques des corps locaux, Grothendieck Festschrift II, Progress in Math. 87 (1990) Birkhäuser, 249-309. | MR | Zbl

4 Kato, K.: Logarithmic Structures of Fontaine-Illusie, Algebraic Analysis, Geometry and Number Theory, The Johns Hopkins University Press (1989), 191-224. | MR | Zbl

5 Katz, N.: Slope filtration of F-crystals, Astérisque 63 (1979) 113-164. | MR | Zbl

6 Matsuda, S.: Local indices of p-adic differential operators corresponding to Artin-Schreier-Witt coverings, Duke Math. 77 (1995) 607-625 (preprint). | MR | Zbl

7 Taguchi, Y.: Regular singularity of Drinfeld modules, preprint. | MR | Zbl